MAUDE Adverse Event Report: AGA MEDICAL CORP. AMPLATZER¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

AGA MEDICAL CORP. AMPLATZER¿; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 9-AVP2-010
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
The plug was deployed but would not release in the body.Md attempted to get it to release 3 times.Then md removed it.It released on the back table.

Brand Name
AMPLATZER¿
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
AGA MEDICAL CORP.
5050 nathan lane north
plymouth MN 55442
MDR Report Key23050500
Report Number23050500
Device Sequence Number21274449
Product Code KRD
UDI-Device Identifier00811806010380
UDI-Public(01)00811806010380(17)300430(10)10884748
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
Report Date (Section F) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-AVP2-010
Device Catalogue Number9-AVP2-010
Device Lot Number10884748
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight89 KG
Date Report Sent to FDA09/02/2025